Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2017 (2017), Article ID 4640835, 7 pages.
New Conditions for the Exponential Stability of Nonlinear Differential Equations
We develop a method for proving local exponential stability of nonlinear nonautonomous differential equations as well as pseudo-linear differential systems. The logarithmic norm technique combined with the “freezing” method is used to study stability of differential systems with slowly varying coefficients and nonlinear perturbations. Testable conditions for local exponential stability of pseudo-linear differential systems are given. Besides, we establish the robustness of the exponential stability in finite-dimensional spaces, in the sense that the exponential stability for a given linear equation persists under sufficiently small perturbations. We illustrate the application of this test to linear approximations of the differential systems under consideration.
Abstr. Appl. Anal., Volume 2017 (2017), Article ID 4640835, 7 pages.
Received: 23 January 2017
Accepted: 23 March 2017
First available in Project Euclid: 11 May 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Medina, Rigoberto. New Conditions for the Exponential Stability of Nonlinear Differential Equations. Abstr. Appl. Anal. 2017 (2017), Article ID 4640835, 7 pages. doi:10.1155/2017/4640835. https://projecteuclid.org/euclid.aaa/1494468086